# SDR A6WA201240173

- Difficulty date: January 6, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 579.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LOWER FWD CORNER DENTED AT FS 579.00.  BLENDED SHARP CORNER OF DENT SRM 51-12-00.  AFTER REMOVAL OF SHARP EDGE DENT WAS NO LONGER DETECTED.
